# SDR CA010723003

- Difficulty date: June 26, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN937D6
- Condition: Cracked
- Location: Fitting
- Component: Hydraulic Power, Bombdr, AN937D6
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A FLUID LEAK FROM THE R/H WING ROOT DURING WALKAROUND. MAINTENANCE INVESTIGATION REVEALED A CRACKED HYDRAULIC "CROSS" FITTING, P/N AN 937 D6. THE FITTING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
